# SDR SWAA2021040212925

- Difficulty date: January 7, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,743 hours, 29,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF. AFT; OUTBD CORNER DAMAGED. / REPAIRED PASSENGER CABIN FLOOR PANEL 241ADF IAW SRM 53-00-50-2R-1 REPAIR 1 REV 69 AND SRM 53-00-50-2R-0 GENERAL REPAIR REV 69
